# SDR DHL2000707029

- Difficulty date: July 7, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid System
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TACK OFF ROLL THE RIGHT INBD MAIN LANDING GEAR ANTI-SKID LIGHT ILLUMINATED AT 60 KTS,REJECTED TAKE OFF.   PLACED ON D M I PER MEL 32-05.
